# SDR ASOA201708231864

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: S10155C10
- Condition: Melted
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG SHRINK WRAP MELTED.  REPAIRED THE LT IDG CABLE IAW EC/TC REO 670-24-21-001 AND REO 670-24-21-001.
